# SDR IPXA2024101455077

- Difficulty date: October 4, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N635UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63199
- Aircraft time: 31,904 hours, 4,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD AND AFT SIDE OF STA 1960 S-12R. (REPAIR) I.A.W. EGAT WORK SHEET NO.40861 (SRM:53-60-03-2R-4 REV.43) STEP:14, COMPLETED MACHINING REPAIR CLIP.
